04-01-2004, 11:01 PM #1
first injection into thigh cause violent muscle spasm
I just now loaded the syrninge and did an IM into the thigh. However as I pushed the 1.5" needle in the last .25 inch ofthe ay ito the muscle my quad spasmed violently and it hurt. I did not even get a chance to inject the mixture becase I pulled the nedle out right away.
Is this normal?
Maybe I should try agin into the glute ?
Also - what I put into the syringe was a mix of 1 full amp of sust250 and 1 full vial/amp of deca into the same syringe for a total of 3 ml.
Both substancs look EXACTLY the ame color and consistency - and they mix perfrectly.
Does this sound right ? Arenth they supposed to be somewhat diffrent or not mix perfectly ?
Does this sound like a fake batch of stuff ?
04-01-2004, 11:03 PM #2
hey bro, you don't need to go all the way in with a 1.5" needle. Going in an inch is enough. You spasmed because you hit a nerve or trigger point.
As far as the gear, yeah, it is usually a different color, even if it is slight.
04-01-2004, 11:05 PM #3
here is what it looks like in the syrynge
does this look like a mix of sust and deca ?
Last edited by UrbanDawg; 04-01-2004 at 11:10 PM.
04-01-2004, 11:07 PM #4
Do you have a pic of the bottles/amps they came in.
****... that is one big syringe if that is 3cc. What is that syringe, a 10cc? And the needle... what guage is it? 20? No wonder you spasmed. that thing is a harpoon.
04-01-2004, 11:12 PM #5
its a 21 guage 5ml needle
should I use smaller ?
04-01-2004, 11:14 PM #6
Smaller needle, yes. Do you happen to know what guage you are using? The syringe is fine, if that is what you have. 3cc syringes are cheaper than 10cc.
UrbanDawg, check your Private Messages.
04-01-2004, 11:19 PM #7
Holy crap thats a 10 cc syringe with a 20g pin?? that is a harpoon!
04-01-2004, 11:29 PM #8
The gear looks legit. You should be fine.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)